# SDR AU960350

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rroyce RB211524D419
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Incorrect Fit
- Location: T Eng Cmprsr/Fan
- Component: Rroyce, RB211524G
- Stage of operation: CL
- Nature of condition: E, W
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 ENGINE FAN BLADES (4OFF) FITTED TO INCORRECT POSITION CAUSING VIBRATIONS - PERSONNEL/MAINTENANCE ERROR
